# SDR AT0000328

- Difficulty date: June 6, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , FOUND LIGHTNING STRIKE NEAR WINDOW NR 16 BETWEEN BS 351 AND 370.       REPAIRED LIGHTNING STRIKE IAW REO L00218.
